Jump to content

Tumour markers


Recommended Posts

Theresa Upton

Just having round 11 of floririnox, the last few have been at 80% and my tumour markers have consistently reduced. Today I have learnt that they have risen from 37 to 43, should I start to worry. I have a scan on Saturday but the results won't be ready for 2 weeks. I am well in myself, good appetite, no weight loss and reasonable energy levels. Any thoughts. X

Link to post
Share on other sites

Hi Theresa,

That’s such a small rise I’d try to not worry about it, though I’d understand it’s easy to fixate on those numbers. When would you have it done again?

If it’s in a couple weeks time then fingers crossed that shows no further climb or that it’s gone down again.

Rob

X

Link to post
Share on other sites
PCUK Nurse Nicola

Hi Theresa,


Its Nicci here, one of the nurses from the support line.


As Rob says, I wouldn’t be concerned with such a small fluctuation in the CA19 tumour marker Theresa, it is not uncommon for the CA19 to rise slightly then drop again.

It sounds like you are tolerating the treatment well and it is of course wonderful that you are feeling well in yourself and maintaining your weight.

Do contact us if you wish to discuss this in more detail Theresa, our contact details are in the signature at the bottom.

Kindest Regards


Nicci


Nicci Murphy

Pancreatic Cancer Specialist Nurse

Support Team

Pancreatic Cancer UK

email: nurse@pancreaticcancer.org.uk

support line: 0808 80

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

We have placed cookies on your device to help make this website better. You can adjust your cookie settings, otherwise we'll assume you're okay to continue. By using our forums you agree to our Terms of Use and Privacy Policy.